# SDR FDEA201204271629

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP OTBD FORWARD HINGE BRACKET SIDE ATTACH SURFACE, FOUND CORRODED.   REWORKED IAW CMM 20-11-02, REV 72.  EXISTING THICKNESS UPPER: 0.468",   LOWER: 0.479".  MATERIAL REMOVED UPPER: 0.003", LOWER 0.003".  REPAIR CARRIED OUT IAW EA 1-5750-157176.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 114.
